# SDR CA140903010

- Difficulty date: August 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 10,751 hours
- System (JASC): 3252 · Shimmy Damper
- Part: Damper
- Condition: Misoverhauled
- Location: Shimmy
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE DAMPER WAS REPAIRED AT A VENDOR IN 2011, AND WAS REASSEMBLED INCORRECTLY. IT WAS THEN INSTALLED BACKWARDS TO MAKE UP FOR THE IMPROPER ASSEMBLY. IN 2013 VENDOR DID A PHASE 2 AND PHASE B ON THE AIRCRAFT AND DID NOT NOTE ANY DEFECTS. WE WERE CONDUCTING A SCHEDULED PHASE B WHICH CALLS FOR A SERVICE CHECK ON THE DAMPER, AND WE WERE UNABLE TO CARRY IT OUT DUE TO RESTRICTIVE ACCESS CAUSED BY THE IMPROPER ASSEMBLY. VENDOR WAS NOTIFIED AND NOW HAVE THE DAMPER FOR REPAIR. THE DEFECT WAS DISCOVERED ON 29 AUG 2014. THE UNIT FUNCTIONED CORRECTLY THE ENTIRE TIME AND WHERE NO DEFECTS REPORTED AGAINST IT.
